# SDR SWAA2015022336827

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 17,557 hours, 10,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT LENS BROKEN.  REPAIRED LENS IAW EA.
